# SDR 03015

- Difficulty date: April 23, 2003
- Submitted: April 25, 2003
- Operation: Air carrier
- Aircraft: N709CK
- Make and model: Boeing 747132
- Aircraft serial: 20247
- Aircraft time: 90,130 hours, 26,211 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 65B0263729
- Condition: Damaged
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FL 35.0, HEARD LOUD NOISE WITH CABIN ALTITUDE RAPIDLY CLIMBING AND UNABLE TO CONTROL IN AUTO OR MANUAL.  DESENDED TO FL 27.0 WAS ABLE TO MAINTAIN CABIN ALTITUDE OF 16,000 FT.  COUNTINUED REMAINDER OF FLIGHT ON OXYGEN.
